# SDR DALA2024070806920

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 59,657 hours, 31,269 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Mechanic Error
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 MIS DRILLED SHEAR TIE LOCATED FR 59 AND FR 60 AND BTW STR 42L TO STR 43L AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED SHEAR TIE (2 EA) LOCATED FR 59 AND FR 60 AND BTW STR 42L TO STR 43L AFT CARGO COMPARTMENT AS PER A319 SRM 51-72-11 AND A319 SRM 51-42-11. (0432155)
